MAUDE Adverse Event Report: AESCULAP AG AS UNIVATION XF FEMUR CEMENTED F3 RM; KNEE ENDOPROSTHESES

AESCULAP AG AS UNIVATION XF FEMUR CEMENTED F3 RM; KNEE ENDOPROSTHESES
Model Number NO182Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 10/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference code (b)(4).Device name as univation xf tibia cemented t2 rm.Serial number n/a.Batch number 52067851.Udi device identifier (b)(4).Udi production identifier (b)(4).Basic udi-di n/a.Unit of use udi-di (b)(4).Manufacturing date 2014-09-10.Ref.Code device name batch.(b)(4) as univation xf femur cemented f3 rm 52052589.(b)(4) univation f meniscal comp.T2 rm/lm 7mm 52067736.Investigation: no product at hand.Therefore an investigation at the product is not possible.Pictorial documentation: there are no pictures available.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and rationale: in the light of the little information received and due the circumstance that we did not received the complained devices it is not possible to determine a root cause for the mentioned failure.Corrective action: for this topic (univation loosening) a product safety case (psc) was initiated.
 
Event or Problem Description
It was reported that there was an issue with knee components.As a result of having the product implanted the patient has experienced knee pain, loosening and instability of the implant.The primary surgery occurred on (b)(6) 2014 and there was no reported revision surgery.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference (b)(4).Involved components: no182z(femur cemented f3 rm).No157z(tibial cemented t2 rm).Nl471(pe insert t2 rm/lm 7 mm).Associated medwatches: 2916714-2020-00450.2916714-2020-00451.

Brand Name
AS UNIVATION XF FEMUR CEMENTED F3 RM
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10655769
Report Number2916714-2020-00449
Device Sequence Number19442820
Product Code HRY
UDI-Device Identifier04046964053597
UDI-Public4046964053597
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberNO182Z
Device Catalogue NumberNO182Z
Device Lot Number52052589
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/15/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;